Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Please help


[Te...]

Recommended Posts

So this insomnia mess has returned it seems. I'm terrified and last night my right arm had a numbing aching pain that led up to my back. I'm on day two without sleep and this anxiety is through the ceiling. Wondering and I having a heart attack...very dizzy and my stress levels has been very high! I didnt know a heart attack can just happen...thought you had to have high blood pressure and so on....I'm freaking out
Link to comment
Share on other sites

I know how scary all of this is but if you're truly concerned then you should probably see your Dr, its reassuring to know our tests come back normal.  But then what, how to deal with the symptoms, right?  What I found was learning all I could helped dispel the fear I was feeling, I actually read chapter 3 of  The Ashton Manual to make me feel better.  It reassured me that what I was feeling was normal because she listed my symptoms and told me why I was feeling them.

 

This post from one of our members might help you too, it breaks all of this down to science, what's happening is how your body is reacting the the drug, it's as simple as that.  I know simple doesn't describe the nightmare you're going through but if we try to see this from a different perspective then we give it less power over us.  What is happening in your brain

 

Link to comment
Share on other sites

So this insomnia mess has returned it seems. I'm terrified and last night my right arm had a numbing aching pain that led up to my back. I'm on day two without sleep and this anxiety is through the ceiling. Wondering and I having a heart attack...very dizzy and my stress levels has been very high! I didnt know a heart attack can just happen...thought you had to have high blood pressure and so on....I'm freaking out

 

I get numb arms and hands in the night, try not to worry too much it's a symptom of withdrawal, normally get it the night before an upsurge in daytime symptoms

Link to comment
Share on other sites

×
×
  • Create New...